Show simple item record



dc.contributor.authorTkadlec, Josef
dc.date.accessioned2015-10-07T07:13:44Z
dc.date.available2015-10-07T07:13:44Z
dc.date.issued2011
dc.identifier.citation•Tkadlec, J.: Note on Generalizations of Orthocomplete and Lattice Effect Algebras. International Journal of Theoretical Physics. 2011, vol. 50, no. 12, p. 3915-3918. ISSN 0020-7748.cze
dc.identifier.issn0020-7748
dc.identifier.urihttp://hdl.handle.net/10467/62403
dc.description.abstractIt is proved that two di erent common generalizations of orthocomplete and lattice e ect algebras coincide within the class of separable Archimedean e ect algebras.cze
dc.language.isoencze
dc.subjecteffect algebracze
dc.subjectorthocompletecze
dc.subjectlatticecze
dc.subjectseparablecze
dc.subjectArchimedeancze
dc.titleNote on generalizations of orthocomplete and lattice effect algebrascze
dc.typeArticlecze
dc.identifier.doihttp://dx.doi.org/10.1007/s10773-011-0781-3


Files in this item



This item appears in the following Collection(s)

Show simple item record